Complex Variables and Complex Analysis

[1] On the positivity of the logarithmic cotangent bundle

Damian Brotbek Centre de mathématique Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01009

Annales de l'Institut Fourier, 68, (7), 3001-3051, 2018
[ Download ] [ 2019-06-26 22:56:00 uploaded by yadeng ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Kobayashi hyperbolicity of the complements of general hypersurfaces of high degree

Damian Brotbek Centre de Mathématiques Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01008

Geometric And Functional Analysis, 29, 690-750, 2019.6
[ Download ] [ 2019-06-26 22:33:24 uploaded by yadeng ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Fu–Yau equation with negative slope parameter

Duong Phong Columbia University Sebastien Picard Columbia University Xiangwen Zhang University of California, Irvine

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry mathscidoc:1810.03001

[ Download ] [ 2018-10-30 14:45:57 uploaded by xiangwen ] [ 115 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Algebraic Geometry Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A proof of Demailly's strong openness conjecture

Qi'an Guan Beijing International Center for Mathematical Research, and School of Mathematical Sciences, Peking University Xiangyu Zhou Institute of Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1806.01001

Annals of Mathematics, 2015
[ Download ] [ 2018-06-08 11:06:01 uploaded by xyzhou ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved